# SDR HEEA062753

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 305731365
- Condition: Reads High
- Location: Torque
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE INDICATOR GAUGE READS HIGH THEN STUCK AT 90 PERCENT.   REFERENCE:  RMA NR R019905.
